# SDR QXEA0100938

- Difficulty date: June 8, 2001
- Submitted: June 14, 2001
- Operation: Air carrier
- Aircraft: N492US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11159
- Aircraft time: 33,566 hours, 45,094 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: XB864041
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA- EMERGENCY LIGHT ON SIDE OF SEAT 6B CAME OFF. REMOVED AND REPLACED EVACUATION LIGHT ASSEMBLY. OPERATIONAL CHECKS GOOD. AIRCRAFT RETURNED TO SERVICE.
